MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. 3DKNEE; INSERT, 3D EX SZ 5RT 9MM

ENCORE MEDICAL, L.P. 3DKNEE; INSERT, 3D EX SZ 5RT 9MM
Catalog Number 392-09-705
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 12/08/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: due to the patient's joint having excess scar tissue; inhibiting the patient's range of motion.
 
Additional Manufacturer Narrative
The reason for this revision surgery was patient had inhibited range of motion.The length of in vivo service as 3.2 months.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records showed no non-conforming material reports associated with the component listed in the complaint.A review of the product complaint report history showed this is the first complaint against this part and lot number.This event and revision surgery is the result, root cause, of excessive scar tissue in the patient's knee joint.The surgeon reported no issues associated with the explanted product.No other conditions relating to this event could be determined with confidence.This investigation produced no indications or suggestions of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 5RT 9MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key5349023
Report Number1644408-2016-00019
Device Sequence Number10865806
Product Code OIY
UDI-Device Identifier00888912120258
UDI-Public(01)00888912120258
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 12/08/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue Number392-09-705
Device Lot Number59601502
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2016
Supplement Report FDA Received Date05/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;